# SDR HEED072251

- Difficulty date: March 16, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,152 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7650007903102
- Part serial: 1580
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING WILL NOT SHUT OFF. REPLACED UNIT.
